MathSciNet Relay Station
MathSciNet bibliographic data
MR1710019 37E35 (34C05 34C99 37C10)
Chavarriga, Javier; Giacomini, Hector; Giné, Jaume; Llibre, Jaume On the integrability of two-dimensional flows. J. Differential Equations 157 (1999), no. 1, 163–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement